severe pain after stopping prostap, has anyone else experienced this?

I had my last Prostap injection the end of September and decided against having the 3rd injection as I hated the side effects.. I was pain free until I got my period on the 16th of November, I've been in agony ever since and it seems the pain is worse than ever. it now is on my lower back on the left side as well as the lower left abdomen and is soo sore. it is sore on palpation, after exercise and basically most of the day, it has been waking me up in the night. I feel really depressed with it and worried. In feb I had a Lap and they couldn't see any endo, but I had some adhesions removed. this didn't stop the pain so they tried the prostap. I had a high CA125 this time last year but it consequently went down so they are no longer worried about that. Anyone have any ideas??

1 Reply

  • Adenomyosis is the next thing to check for.

    If there were no signs of endo- but the CA125 was higher than normal

    and you did respond to prostap- then every likelyhood you could infact have adenomyosis.

    Read all about it on the super adeno advice website and ask your GP to refer you back to gynae for an MRI scan while you are on a period- and that will check if you are bleeding inside the muscle walls of the uterus.

    Adeno is very similar to endo-but hidden from view because it hides inside muscle, not growing on surfaces like endo does.


    is the website you need- read through it so you know what you are talking about and can push for getting that checked out too. It is certainly a big possible explanation or your pains.

You may also like...